Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

How can the ear infection of the dog be cured with reduced dosage of drops ?

Hi, my dog has been diagnosed with an inner ear infection . The vet has prescribed 5 drops of burows 2% twice per day along with antibiotics . He is only a small dog and when I give him the 5 drops at a time, it really bothers him. He is crying and it seems to be really painful. Is it possible to cut it down to 2-3 drops 4 times per day?
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Continue the medication as per the prescription of the veterinary doctor.
The pain is due to ear infection and not due to the drops.
The pain will subside as the antibiotic starts working and this may take 2 to 3 days.
Therefore I suggest you to continue the drops and antibiotic as per the instructions.
Hope I have answered your query.
Answered: Tue, 29 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor